Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
alina

i took my 1st accutane pill about 6 hours ago

Recommended Posts

Hey guys!! I dont know what to do should i call my doc??I really feel like I am gonna puke any minute--aaaaaaaaaah ( i took 20 mg) thanks for ur help!

Share this post


Link to post
Share on other sites
Guest Avian

It's a normal side effect. Call your doc if you feel really, really bad, or it continues for days on end.

Share this post


Link to post
Share on other sites
It's a normal side effect. Call your doc if you feel really, really bad, or it continues for days on end.

Share this post


Link to post
Share on other sites

ok i just puked that was the nastiest stufff ever aaaaaaaaaaah

i called my doc, lets see what she says when she returns my call!!!

Share this post


Link to post
Share on other sites

my guess it is nerves...i mean, this is a big deal and i'm sure you have a lot of emotions about it...take a deep breath, make some tea...i'm sure you will feel better tomorrow.

but if you KEEP puking, totally call the dermo.

Share this post


Link to post
Share on other sites

If you threw up this soon- I assume the accutane is now out of your system totally. That kind of blows- cuz it cant help when its in the toilet...ya hurr meh?

So..As nautious as doxy makes me.. I somehow manage to not throw up. The best thing for you to do when you feel nautious, is sit down, breathe and its been suggested to me from my Italian family members who have a miracle cure for everything with stuff you find in your house- Smell newspaper. Something about the type of paper and the ink is supposed to calm the stomach. Also, put your head in the freezer, and breathe in shallowly...the cool air is nice for you when you get all hot and icky from being sick to your stomach. (another family hoo-hah)

Anyways.. hopefully your derm calls back. If not, are you gonna take your next pill? What is your actual dosage? 60 or 40?

Share this post


Link to post
Share on other sites

maybe you should speak to your derm about starting slower, like one a day, and then take it at night so that you sleep through the majority of the nausea. It might work anyway.... I always take my Pill at night aas that makes me nauseous and it works for that. I am starting Roaccutane tomorrow and the dermo is starting me for a few weeks on 20mg once a day to see how I tolerate that before upping it which is why I'm suggesting it

Share this post


Link to post
Share on other sites

hey guys thanks for the responses!!ok im still waiting to hear from my derm, i am supposed to be taking 20mg in the morning, and 40 mg at night. I also have a terrible terrible cold for the last week or so, and a few hours after taking my accutane pill , i tool aleve cold n sinus, and vitamin c, and my dad thinks that is what messed up my tummy. he thinks i shud take the next pill if she doesnt call and see what happens. UGHHHH. and this is my VACATION.

Share this post


Link to post
Share on other sites

it could be something that you ate. My stomach was hurting like hell on my day two. Turned out it was turkey that I ate. Gave me the worst cramps ever - gas.

So it could be a coinsidence (sp?)

also, no way that 1 pill can increase the pressure in your brain smile.gif nothing will work that fast.. not even rat poison in small amounts (I saw this program where woman survived when she was being poisoned slowly by her husband) but hey 20 mg of Accutane is nothing. Don't worry about it.

I could easily be nerves. I was really excited too.

Share this post


Link to post
Share on other sites

thanks for ur responses guys!!! hey u know i had a turkey hoagie from subway today, maybe thats why it happened, Anyway, im battling an awful cold, so i had taken my accutane pill at noon and at about 230 ish i took a vitamin c capsule, 1 aleve cold and sinus tablet, and 1 alphalipoic acid vitamin. I went to bed, and 3 hrs later woke up nauseated, then threw up. So my dad thinks its cuz of the other stuff i took, and my doc said its possible but she said its common for people to feel nauseated and even puke in the beginning she said i shud lay off the accutane for a day or two till im over the cold. So i guess more puking will commence once i start again, but i dont wanna puke at work!!!any remedies that really work to stop the nausea???Thanks in advance

Share this post


Link to post
Share on other sites
Guest Craigems

i'm guessing its your cold / nerves, Dont be too nervous about the drug. Most people dont really feel anything when taking it cept dryness. So dont panic and if you need first hand accounts do what you did here and ask questions and maybe we can help you or advise you to go to the doctors.

Share this post


Link to post
Share on other sites

kool thanks Craigems! I think my nerves r gettin the best of me hahah. well im gonna go eat something since i havent eaten a meal since yesterday at lunch! wish me luck hehehe

Share this post


Link to post
Share on other sites
Hey guys!! I dont know what to do should i call my doc??I really feel like I am gonna puke any minute--aaaaaaaaaah ( i took 20 mg) thanks for ur help!

Share this post


Link to post
Share on other sites

alina- I got soooo sick when I first started taking it, and I'm just now, like this week, starting to feel better!

I got sick to my stomach and threw up like 5 times in the first month, and I was just sick constantly. I had to go to the hospital one night it got so bad, but I was worried I'd have increased brain pressure all the time, and maybe this is all because I might be making this up to be all bigger of a problem in my head than it actually is. But I've still been getting headaches and I'm getting an MRI on tuesday to see if there's anythign wrong with my brain! But I guess you'd be completely out of it if you had increased brain pressure, like you wouldn't be able to even function!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×